# SDR DALA2025042203115

- Difficulty date: April 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31981
- Aircraft time: 26,757 hours, 10,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7180500) VARIOUS EMERGENCY EXIT LIGHTS INOP OVERWING & L2 DOOR PLUS OVERHEAD WHITE LIGHTS FOR ROWS 11/15/19/24/34. R&R'D LH AFT GALLEY POWER SUPPLY REF B737 AMM 33-51. REPLACED LH AFT GALLEY BATT PACK. REPLACED LH O/W EXIT POWER SUPPLY AND BATTERY PACK. REF B737 AMM 33-51. OPS CKS GOOD.
